Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Stenosis, bowel incontinence, bed-wetting. Have been advised to increase dosage for BPH. Any thoughts?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
Wow! What a service.
I'm a spinal cord C3 to C7 incomplete of 7 years. Since fall stenosis has set in and is creating XXXXXXX organ issues. While bowel incontinence is still a Petrie dish for me, bedwetting is new and now wear a diaper.

I do not have BPH. I've been taking .04 Flomax but increased it to .08 following my last food intake in late evening. I'm know the side effects but never suffered from them. This increase of several days produced the desired results in spite that my primary said an increase would make no difference.

I'll see my primary on the 30th and hopefully can report these new results. I'm however cautioned by pharmacists not to increase.

What are your thoughts?

Posted Sat, 15 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 6 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have
cervical canal stenosis following fall since last 7 years and have been taking Tomsulosin 0.4 mg of Tomsulosin .

You have recently increased dose of Tomsulosin to 0.8 mg without advise of your Dr.
Normally the dose of Tomsulosin is 0.4 mg but it can be safely increased up to 0.8 mg if one does not get satisfactory results with normal dose,keeping a close watch on side effects

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor